Table of Contents

Quadruple Fixed Point of Multivalued Nonlinear Contraction Mappings
Pages 87-99
Author(s): Animesh Gupta, R.N. Yadava, S.S. Rajput
Abstract | PDF

Some Common Fixed Point Theorems in Generalized Vector Metric Spaces
Pages 100-106
Author(s): Rajesh Shrivastava, Rajendra Kumar Dubey, Pankaj Tiwari
Abstract | PDF

Global Uniqueness Result for Functional Differential Equations Driven by a Wiener Process and Fractional Brownian Motion
Pages 107-121
Author(s): Toufik Guendouzi, Soumia Idrissi
Abstract | PDF

Two Step Modified Ishikawa Iteration Scheme for Multi-Valued Mappings in CAT(0) Space
Pages 122-129
Author(s): Pankaj Kumar Jhade, A. S. Saluja
Abstract | PDF

General Stability of a Reciprocal Type Functional Equation in Three Variables
Pages 130-147
Author(s): K. Ravi, J.M. Rassias, B.V. Senthil Kumar
Abstract | PDF

On ╬Ť-Type Duality of Frames in Banach Spaces
Pages 148-158
Author(s): Renu Chugh, Mukesh Singh, L. K. Vashisht
Abstract | PDF

Properties of Solutions of Complex Differential Equations in the Unit Disc
Pages 159-173
Author(s): Zinelaâbidine Latreuch, Benharrat BELAIDI
Abstract | PDF

Parabolic Equations in Musielak-Orlicz-Sobolev Spaces
Pages 174-191
Author(s): M.L. Ahmed Oubeid, A. Benkirane, M. Sidi El Vally
Abstract | PDF

Convergence of a Modified Multi-Step Iterative Scheme for p- Nearly Uniformly L-Lipschitzian Asymptotically Pseudocontrative Mappings
Pages 192-200
Author(s): V.O. Olisama, A.A. Mogbademu, J.O. Olaleru
Abstract | PDF

Coupled Best Proximity Point Theorem in Metric Spaces
Pages 201-215
Author(s): Animesh Gupta, S.S. Rajput, P.S. Kaurav
Abstract | PDF


Copyright © 2020 IJAA, unless otherwise stated.